Decay estimates for the critical semilinear wave equation

Hajer Bahouri, Jalal Shatah

Research output: Contribution to journalArticle

Abstract

In this paper we prove that finite energy solutions (with added regularity) to the critical wave equation □u + u5 = 0 on ℝ3 decay to zero in time. The proof is based on a global space-time estimate and dilation identity.

Original languageEnglish (US)
Pages (from-to)783-789
Number of pages7
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume15
Issue number6
DOIs
StatePublished - Jan 1 1998

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Cite this